# SDR DXTA200601422

- Difficulty date: June 4, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N213QS
- Make and model: Amd FALCON2000
- Aircraft serial: 113
- Aircraft time: 5,129 hours, 3,211 cycles
- Engine: Cfe CFE73811B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 30566478
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

APPROX. 1.5 HOURS INTO FLIGHT LT ENGINE OIL PRESSURE GAUGE STARTED SHOWING INTERMITTENT.  ON DESCENT OUT OF FL370 OIL PRESSURE STARTED DROPPING SLOWLY, CONTINUED TO MONITOR THEN OIL PRESSURE WENT <30 PSI MASTER CAUTION.  REMOVED STARTER CARBON SEAL P/N 3056647-2 AND RING AND INSTALLED NEW ONE P/N 3050647-2 AND NEW RING.  REMOVED AIR STARTER, INSTALLED NEW AIRSTARTER.  REMOVED OIL PRESSURE TRANSMITTER.  PERFORMED GEAR BOX PRESSURE CHECK.  FOUND SATISFACTORY.  INSPECTED GEAR BOX FOR CRACKS AT OPERATING TEMP NO CRACKS NOTED AT THIS TIME.  INSPECTED ENG FOR OIL LEAKS AFTER MAINT.  NO LEAKS NOTED AT THIS TIME.  ALL OPERATIONAL CHECKS FOUND SATISFACTORY AT THIS TIME.
